Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A Galois problem for mappings


Author: David G. Mowat
Journal: Bull. Amer. Math. Soc. 74 (1968), 1095-1097
DOI: https://doi.org/10.1090/S0002-9904-1968-12060-9
MathSciNet review: 0232714
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloq. Publ., vol. 25, 3rd ed., Amer. Math. Soc., Providence, R. I., 1967. MR 227053
  • 2. O. Ore, Mappings of closure relations, Ann. of Math. (2) 47 (1946), 56-72. MR 15777
  • 3. G. Raney, A subdirect-union representation for completely distributive complete lattices, Proc. Amer. Math. Soc. 4 (1953), 518-522. MR 58568
  • 4. G. Raney, Completely distributive complete lattices. Proc. Amer. Math. Soc. 3 (1952), 677-680. MR 52392


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12060-9

American Mathematical Society